Open Access
June, 1969 Cauchy-Distributed Functions and a Characterization of the Cauchy Distribution
E. J. Williams
Ann. Math. Statist. 40(3): 1083-1085 (June, 1969). DOI: 10.1214/aoms/1177697613


A simple representation of a class of functions of Cauchy variates whose members are also Cauchy variates is given. This leads to a characterization of the Cauchy distribution.


Download Citation

E. J. Williams. "Cauchy-Distributed Functions and a Characterization of the Cauchy Distribution." Ann. Math. Statist. 40 (3) 1083 - 1085, June, 1969.


Published: June, 1969
First available in Project Euclid: 27 April 2007

zbMATH: 0184.22602
MathSciNet: MR243657
Digital Object Identifier: 10.1214/aoms/1177697613

Rights: Copyright © 1969 Institute of Mathematical Statistics

Vol.40 • No. 3 • June, 1969
Back to Top